Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Psoriasis and Humira


08-09-2016, 01:32 PM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Psoriasis and Humira

I started Humira a little over four months ago. At first, it seemed to help with the itching from psoriasis. Now, it seems to be picking up again. What is going on?
08-09-2016, 02:04 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Sorry for repeating myself


08-09-2016, 04:00 PM   #3
Clash
Forum Monitor
 
Clash's Avatar
Unfortunately, humira can cause new or worsening psoriasis in some patients. It's listed as one of the possible side effects. I'd keep your dermatologist updated in case they want to add another med or give you an rx for a topical
__________________
Clash
Mom to
C age 19
dx March 2012 CD

CURRENT MEDS: MTX injections, Stelara


Dx May 2014: JSpA
8/2014 ileocecectomy
9/2017 G tube

PAST MEDS: remicade, oral mtx, humira

Last edited by Clash; 08-09-2016 at 04:48 PM.
08-09-2016, 04:08 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Thanks
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Psoriasis and Humira
Thread Tools


All times are GMT -5. The time now is 09:34 PM.
Copyright 2006-2017 Crohnsforum.com